Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 165701, 10 pages
http://dx.doi.org/10.1155/2014/165701
Research Article

On the Application of Iterative Methods of Nondifferentiable Optimization to Some Problems of Approximation Theory

Department of Informatics, South-West University “Neofit Rilski”, 2700 Blagoevgrad, Bulgaria

Received 30 September 2014; Accepted 13 November 2014; Published 27 November 2014

Academic Editor: Peng-Yeng Yin

Copyright © 2014 Stefan M. Stefanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefan M. Stefanov, “On the Application of Iterative Methods of Nondifferentiable Optimization to Some Problems of Approximation Theory,” Mathematical Problems in Engineering, vol. 2014, Article ID 165701, 10 pages, 2014. https://doi.org/10.1155/2014/165701.